Alert archive / Iowa / River Flood Warnings in 2016

River Flood Warning 14, NWS La Crosse, WI

June 15, 2016Clayton County, Iowa

NWS La Crosse, WI issued this river flood warning at Jun 15, 2016, 12:05 AM CDT for Clayton County, Iowa. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2016, 12:05 AM CDT (05:05 UTC)
Expired
Jun 16, 2016, 6:24 PM CDT
In force
42 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Clayton County, IA

The radar

The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turkey River at Garber (GRBI4). The gauge peaked at 18.53 ft at Jun 15, 2016, 8:00 AM CDT.

actionminormoderate10152006/1506/1606/17
Action stage
14 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05412500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

723 
WGUS43 KARX 151230
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
National Weather Service La Crosse WI
730 AM CDT WED JUN 15 2016

.Minor flooding will continue along the Turkey River at Garber. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, & 
including NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-160030-
/O.NEW.KARX.FL.W.0014.160615T1200Z-160616T1948Z/
/GRBI4.1.ER.160615T0846Z.160615T1115Z.160616T0148Z.NO/
730 AM CDT WED JUN 15 2016

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Turkey River At Garber.
* until Thursday afternoon.
* At  6:15 AM Wednesday the stage was 18.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 17.0 feet...Minor flooding begins in the communities of 
  Garber, Osterdock and Millville.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$

Rogers
2 follow-up statements
391 
WGUS83 KARX 151513
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
1013 AM CDT WED JUN 15 2016

.Minor flooding continues along the Turkey River at Garber. The river
is forecast to fall below flood stage this evening.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-160613-
/O.EXT.KARX.FL.W.0014.000000T0000Z-160616T2125Z/
/GRBI4.1.ER.160615T0846Z.160615T1315Z.160616T0325Z.NO/
1013 AM CDT WED JUN 15 2016

The Flood Warning continues for
  The Turkey River At Garber.
* until Thursday afternoon...Or until the warning is cancelled.
* At  9:15 AM Wednesday the stage was 18.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by 
  today. The river will fall below flood stage this evening.
* Impact...At 17.0 feet...Minor flooding begins in the communities of 
  Garber, Osterdock and Millville.

&&
 
LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131

$$

Hollan/Rogers
865 
WGUS83 KARX 151858
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
158 PM CDT WED JUN 15 2016

.The water levels for the Turkey River at Garber have dropped 
below flood stage. The Flood Warning has been cancelled.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC043-151928-
/O.CAN.KARX.FL.W.0014.000000T0000Z-160616T2125Z/
/GRBI4.1.ER.160615T0846Z.160615T1315Z.160615T1727Z.NO/
158 PM CDT WED JUN 15 2016

The Flood Warning is cancelled for
  The Turkey River At Garber.
* At  1:15 PM Wednesday the stage was 16.5 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 12:27 PM Wednesday.
* Forecast...The river will continue to fall to 14.4 feet by Thursday
  morning.


$$

Hollan

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 14, 6:35 PM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Jun 14, 6:35 PM CDT, 5 hours 30 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
635 PM CDT TUE JUN 14 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 235 PM CDT Tue Jun 14 2016

Main challenge is timing/coverage/severity of thunderstorms and
associated rain amounts/flash flooding potential through tonight.
14.12Z CAMs have come into better agreement and will follow a
consensus approach through tonight.

14.19Z analysis shows a surface low across eastern SD with a warm
front draped from near Sioux Falls, SD to south of Waterloo, IA
and a cold front dropping south across eastern NE. Two lines of
convection have fired north and east of these boundaries
respectively, lifting to the northeast around 25 mph. General
idea is for thunderstorms to become more numerous this afternoon
and evening as a short-wave trough currently across central NE
lifts northeastward.

Warm front is forecast to reach the vicinity of the MS River by
00Z and with surface dewpoints rising into the upper 60s to lower
70s, expect MLCAPE values near 1500 J/kg and possibly as high as
2500 J/kg across northeast IA. That said, deep layer shear
associated with short-wave aloft remains confined mainly to areas
south and west of the forecast area. Latest RAP shows 0-6, 0-3,
and 0-1 km shears all below 25 kts through the night. Weak shear,
combined with rising PWATs to near 2 inches, deep warm cloud
depths, and increasing mid level moisture transport lend to a
higher heavy rain threat. Add to that the relatively moist/
saturated soils from recent rainfall the past couple weeks and the
flash flood threat has increased enough to warrant a Flash Flood
Watch for areas along and west of the MS River through 06Z tonight
where 1-2 inches, and as high as 5 inches of rainfall are
possible. See Hydrology section below for more details. That's not
to say there still couldn't be some stronger storms through this
evening west of the MS River capable of larger hail and gusty/
damaging winds, but the overall forecast environment is more
favorable for heavy rain at this time.

Thunderstorms will lift north and east of the forecast overnight
into Wednesday morning. The potential exists for storm re-
development Wednesday afternoon mainly northeast of the I-94
corridor. Some of these storms could produce marginally severe
hail and gusty winds given the shear/instability profiles and the
short-wave moving across northern WI.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 235 PM CDT Tue Jun 14 2016

Wednesday night through Saturday will be dry with short-wave
ridging aloft and high pressure at the surface. While Thursday
will be a bit cooler with highs mainly in the 70s, temperatures
will rise into the lower 80s to begin the weekend.

Thunderstorm chances return Saturday night into early next week as
ridge aloft flattens and a long wave trough moves across central
Canada. Short-waves along the southern periphery of this parent
low may trigger thunderstorms across the region. Temperatures will
generally be within a few degrees of mid June normals.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 635 PM CDT Tue Jun 14 2016

Line of thunderstorms across southeast MN and northeast IA will
continue to push east early this evening, resulting in MVFR
ceilings/visibility. Brief IFR conditions are also possible at
KRST. As the initial line moves across TAF airfields, winds will
shift to the west, gusting to 30 kts or more. Showers and
thunderstorms will move east of KRST by 14.03Z and KLSE by
14.05Z. Once storms move through, VFR conditions will return for
the remainder of the period. Light south-southeast wind will
gradually turn to the west-southwest by Wednesday afternoon,
gusting at times into the low 20 kt range.

&&

.HYDROLOGY...
Issued at 235 PM CDT Tue Jun 14 2016

Numerous thunderstorms will move across the area this afternoon
and evening. High PWATs, deep warm cloud depths, weak deep layer
shear, and relatively wet soils from recent rainfall over the past
couple weeks will increase the threat for flash flooding along and
west of the Mississippi River through tonight. Expect most areas
to receive 1-2 inches of rainfall, but localized areas of 3-5
inches are possible with the strongest storms. Flash flooding,
flooding/ponding of water in urban areas, and river/stream rises
are all possible from this rainfall. As a result, a Flash Flood
Watch in effect until 1 am tonight for areas along and west of the
Mississippi River.

&&

.ARX Watches/Warnings/Advisories...
WI...Flash Flood Watch until 1 AM CDT Wednesday for WIZ032-033-041-
     053-054-061.

MN...Flash Flood Watch until 1 AM CDT Wednesday for MNZ079-086>088-
     094>096.

IA...Flash Flood Watch until 1 AM CDT Wednesday for IAZ008>011-018-
     019-029-030.

&&

SHORT TERM...ROGERS
LONG TERM...ROGERS
AVIATION...ROGERS
HYDROLOGY...ROGERS
Hazardous weather outlook, Jun 14, 10:51 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1051 PM CDT TUE JUN 14 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-151200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
1051 PM CDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO WEST CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH 1 AM TOWARD CENTRAL
WISCONSIN. SEVERE STORMS ARE NOT EXPECTED...BUT LOCALIZED HEAVY
RAINFALL IS LIKELY.

IN ADDITION...WHERE HEAVIER RAINS FELL ACROSS PORTIONS OF MAINLY
NORTHEAST IOWA EARLIER IN THE DAY...MAINLY MINOR FLOODING OF
STREAMS AND RIVERS IS EXPECTED THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO WEDNESDAY
EVENING...MAINLY EAST OF THE MISSISSIPPI RIVER. A FEW STORMS FROM
SOUTHWEST WISCONSIN INTO NORTH-CENTRAL WISCONSIN COULD BE STRONG
WEDNESDAY AFTERNOON...WITH STRONG WINDS AND SMALL HAIL.

IN ADDITION...HIGHER WATER LEVELS ARE EXPECTED ON SOME RIVERS AND
STREAMS ACROSS NORTHEAST IOWA THROUGH WEDNESDAY AS RUNOFF FROM
TONIGHT'S HEAVY RAIN CONTINUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

LAWRENCE

In the hours before

Local storm report, Jun 14, 9:46 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
946 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     PLATTEVILLE             42.74N 90.48W
06/14/2016  M46 MPH          GRANT              WI   AWOS

&&

SHEA
Local storm report, Jun 14, 10:04 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1004 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       4 NW ROCKLAND           43.96N 90.97W
06/14/2016  M3.24 INCH       LA CROSSE          WI   TRAINED SPOTTER

            REPORT FROM BURNS, WI. THE DURATION OF THE
            HEAVY RAIN EVENT WAS 3 HOURS.

&&

CJA
Local storm report, Jun 14, 10:05 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1005 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HEAVY RAIN       7 N MABEL               43.62N 91.77W
06/14/2016  M2.24 INCH       FILLMORE           MN   PUBLIC

            . THE DURATION OF THE HEAVY RAIN EVENT WAS 1
            HOUR.

&&

CJA
Local storm report, Jun 14, 10:31 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1031 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       2 WSW GALESVILLE        44.07N 91.39W
06/14/2016  M1.89 INCH       TREMPEALEAU        WI   NWS EMPLOYEE

            .

1015 PM     HEAVY RAIN       3 W SAINT JOSEPH        43.78N 91.10W
06/14/2016  M1.90 INCH       LA CROSSE          WI   MESONET

            MESONET STATION 3 W SAINT JOSEPH /C4143/.

0953 PM     HEAVY RAIN       1 NNE FRENCH ISLAND     43.88N 91.26W
06/14/2016  M1.91 INCH       LA CROSSE          WI   ASOS

            ASOS STATION LA CROSSE REGIONAL AIRPORT
            /LSE/.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 14, 10:52 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1052 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HEAVY RAIN       HAZEL GREEN             42.53N 90.43W
06/14/2016  M3.10 INCH       GRANT              WI   PUBLIC

            REPORTED AT HAZEL GREEN, WI.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 14, 10:59 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1059 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HEAVY RAIN       KENDALL                 43.79N 90.37W
06/14/2016  M1.00 INCH       MONROE             WI   MESONET

            MESONET STATION KENDALL /C1930/.

0453 PM     HEAVY RAIN       OSAGE                   43.28N 92.81W
06/14/2016  M1.00 INCH       MITCHELL           IA   EMERGENCY MNGR

0902 PM     HEAVY RAIN       HARPERS FERRY           43.20N 91.15W
06/14/2016  M1.02 INCH       ALLAMAKEE          IA   PUBLIC

            .

1043 PM     HEAVY RAIN       1 W BYRON               44.03N 92.66W
06/14/2016  M1.03 INCH       OLMSTED            MN   MESONET

            MESONET STATION BYRON /E7238/.

1039 PM     HEAVY RAIN       1 NNE BYRON             44.04N 92.64W
06/14/2016  M1.04 INCH       OLMSTED            MN   MESONET

            MESONET STATION BYRON /E5820/.

1007 PM     HEAVY RAIN       3 WNW WAUKON JCT        43.17N 91.24W
06/14/2016  M1.07 INCH       ALLAMAKEE          IA   MESONET

            MESONET STATION 3 SE WATERVILLE /YSPI4/.

1030 PM     HEAVY RAIN       1 ENE LANSING           43.75N 92.95W
06/14/2016  M1.09 INCH       MOWER              MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION LANSING-CEDAR RIVER
            /LANM5/.

0655 PM     HEAVY RAIN       3 W OELWEIN             42.68N 91.97W
06/14/2016  M1.10 INCH       FAYETTE            IA   AWOS

            AWOS STATION OELWEIN MUNICIPAL AIRPORT
            /OLZ/.

0901 PM     HEAVY RAIN       PLATTEVILLE             42.74N 90.48W
06/14/2016  M1.10 INCH       GRANT              WI   PUBLIC

            .

1000 PM     HEAVY RAIN       6 NNW GENOA             44.19N 92.65W
06/14/2016  M1.11 INCH       OLMSTED            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION PINE ISLAND 1S
            /PNLM5/.

0700 AM     HEAVY RAIN       2 W WEST SALEM          43.90N 91.12W
06/14/2016  M1.11 INCH       LA CROSSE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WEST SALEM 2W
            /WSAW3/.

1015 PM     HEAVY RAIN       3 N ROCHESTER           44.06N 92.47W
06/14/2016  M1.13 INCH       OLMSTED            MN   MESONET

            MESONET STATION 3 N ROCHESTER /RCHM5/.

1030 PM     HEAVY RAIN       1 ESE AUSTIN            43.67N 92.95W
06/14/2016  M1.15 INCH       MOWER              MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION AUSTIN 2NE-DOBBINS
            CREEK /DOBM5/.

1030 PM     HEAVY RAIN       3 W ROCHESTER           44.02N 92.53W
06/14/2016  M1.20 INCH       OLMSTED            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION ROCHESTER 3W /RCRM5/.

0653 PM     HEAVY RAIN       1 SE DODGE CENTER       44.02N 92.83W
06/14/2016  M1.20 INCH       DODGE              MN   AWOS

            AWOS STATION DODGE CENTER AIRPORT /TOB/.

0700 AM     HEAVY RAIN       2 SSE NORA SPRINGS      43.11N 92.99W
06/14/2016  M1.21 INCH       FLOYD              IA   COCORAHS

            COCORAHS STATION NORA SPRINGS 2.4 SSE
            /IA-FL-3/.

0600 AM     HEAVY RAIN       1 ENE VOLGA             42.81N 91.52W
06/14/2016  M1.21 INCH       CLAYTON            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION VOLGA 1NE /VOLI4/.

1049 PM     HEAVY RAIN       3 ENE CATARACT          44.09N 90.79W
06/14/2016  M1.23 INCH       MONROE             WI   MESONET

            MESONET STATION 2 E CATARACT /AR731/.

1030 PM     HEAVY RAIN       ROCHESTER               44.01N 92.47W
06/14/2016  M1.26 INCH       OLMSTED            MN   MESONET

            MESONET STATION ROCHESTER-BELTLINE /RCSM5/.

1000 PM     HEAVY RAIN       READSTOWN               43.45N 90.76W
06/14/2016  M1.26 INCH       VERNON             WI   MESONET

            MESONET STATION READSTOWN /REAW3/.

0945 PM     HEAVY RAIN       1 ENE BLUFFTON          43.41N 91.90W
06/14/2016  M1.26 INCH       WINNESHIEK         IA   MESONET

            MESONET STATION BLUFFTON /BLFI4/.

1038 PM     HEAVY RAIN       4 ESE DOUGLAS           44.09N 92.49W
06/14/2016  M1.29 INCH       OLMSTED            MN   MESONET

            MESONET STATION 4 ESE DOUGLAS /AU801/.

1015 PM     HEAVY RAIN       1 E BLACK RIVER FALLS   44.30N 90.83W
06/14/2016  M1.29 INCH       JACKSON            WI   MESONET

            MESONET STATION 1 E BLACK RIVER FALLS
            /BFWW3/.

0837 PM     HEAVY RAIN       OSAGE                   43.28N 92.81W
06/14/2016  M1.30 INCH       MITCHELL           IA   PUBLIC

            .

1000 PM     HEAVY RAIN       2 S AUSTIN              43.64N 92.97W
06/14/2016  M1.32 INCH       MOWER              MN   MESONET

            MESONET STATION AUSTIN 3S /ASNM5/.

1045 PM     HEAVY RAIN       4 ESE DOUGLAS           44.09N 92.51W
06/14/2016  M1.33 INCH       OLMSTED            MN   MESONET

            MESONET STATION 3 ESE DOUGLAS /AU624/.

0700 AM     HEAVY RAIN       2 NNE BLACK RIVER FALLS 44.32N 90.83W
06/14/2016  M1.37 INCH       JACKSON            WI   COCORAHS

            COCORAHS STATION BLACK RIVER FALLS 1.7 NNE
            /WI-JK-1/.

1030 PM     HEAVY RAIN       1 N ROCHESTER           44.03N 92.47W
06/14/2016  M1.41 INCH       OLMSTED            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION ROCHESTER-CASCADE
            CREEK /RCCM5/.

0900 PM     HEAVY RAIN       2 NE KASSON             44.05N 92.72W
06/14/2016  M1.43 INCH       DODGE              MN   CO-OP OBSERVER

            .

1030 PM     HEAVY RAIN       LANESBORO               43.72N 91.98W
06/14/2016  M1.44 INCH       FILLMORE           MN   MESONET

            MESONET STATION LANESBORO-ROOT RIVER
            /LNSM5/.

1048 PM     HEAVY RAIN       PLAINVIEW               44.17N 92.17W
06/14/2016  M1.47 INCH       WABASHA            MN   MESONET

            MESONET STATION PLAINVIEW /AV025/.

0854 PM     HEAVY RAIN       HAZEL GREEN             42.53N 90.44W
06/14/2016  M1.50 INCH       GRANT              WI   FIRE DEPT/RESCUE

0530 PM     HEAVY RAIN       COLWELL                 43.16N 92.59W
06/14/2016  M1.50 INCH       FLOYD              IA   PUBLIC

            .

0945 PM     HEAVY RAIN       5 SW WAUKON JCT         43.11N 91.26W
06/14/2016  M1.52 INCH       ALLAMAKEE          IA   MESONET

            MESONET STATION 4 ENE WATSON /YRII4/.

0945 PM     HEAVY RAIN       LITTLEPORT              42.75N 91.37W
06/14/2016  M1.55 INCH       CLAYTON            IA   MESONET

            MESONET STATION LITTLEPORT /VLPI4/.

1030 PM     HEAVY RAIN       CHARLES CITY            43.06N 92.67W
06/14/2016  M1.59 INCH       FLOYD              IA   MESONET

            MESONET STATION CHARLES CITY-CEDAR RIVER
            /CCYI4/.

1035 PM     HEAVY RAIN       2 E LA CROSSE           43.82N 91.19W
06/14/2016  M1.61 INCH       LA CROSSE          WI   MESONET

            MESONET STATION WFO LA CROSSE /AS556/.

1049 PM     HEAVY RAIN       2 WSW GALESVILLE        44.07N 91.39W
06/14/2016  M1.63 INCH       TREMPEALEAU        WI   MESONET

            MESONET STATION 1 WSW GALESVILLE /E0144/.

0857 PM     HEAVY RAIN       2 NNW WILSON            43.98N 91.71W
06/14/2016  M1.68 INCH       WINONA             MN   PUBLIC

            .

0856 PM     HEAVY RAIN       3 ESE STOCKTON          44.01N 91.71W
06/14/2016  M1.68 INCH       WINONA             MN   TRAINED SPOTTER

            WATER RUNNING OFF FIELDS.

0700 AM     HEAVY RAIN       5 WSW WARRENS           44.10N 90.59W
06/14/2016  M1.70 INCH       MONROE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WARRENS 4WSW /WRNW3/.

1046 PM     HEAVY RAIN       DE SOTO                 43.42N 91.19W
06/14/2016  M1.71 INCH       CRAWFORD           WI   MESONET

            MESONET STATION DE SOTO /C4731/.

0700 AM     HEAVY RAIN       1 NW FAYETTE            42.85N 91.82W
06/14/2016  M1.72 INCH       FAYETTE            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION FAYETTE /FYTI4/.

0432 PM     HAIL             3 NE IONIA              43.06N 92.41W
06/14/2016  E1.75 INCH       CHICKASAW          IA   BROADCAST MEDIA

            REPORTED ALONG HIGHWAY 18.

0945 PM     HEAVY RAIN       1 S ELKADER             42.84N 91.40W
06/14/2016  M1.76 INCH       CLAYTON            IA   MESONET

            MESONET STATION ELKADER TURKEY RIVER
            /EKDI4/.

1030 PM     HEAVY RAIN       2 WSW GALESVILLE        44.07N 91.39W
06/14/2016  M1.89 INCH       TREMPEALEAU        WI   NWS EMPLOYEE

            .

0817 PM     HEAVY RAIN       HARMONY                 43.55N 92.01W
06/14/2016  M1.90 INCH       FILLMORE           MN   CO-OP OBSERVER

            .

1015 PM     HEAVY RAIN       3 W SAINT JOSEPH        43.78N 91.10W
06/14/2016  M1.90 INCH       LA CROSSE          WI   MESONET

            MESONET STATION 3 W SAINT JOSEPH /C4143/.

0953 PM     HEAVY RAIN       1 NNE FRENCH ISLAND     43.88N 91.26W
06/14/2016  M1.91 INCH       LA CROSSE          WI   ASOS

            ASOS STATION LA CROSSE REGIONAL AIRPORT
            /LSE/.

0945 PM     HEAVY RAIN       1 E ELDORADO            43.05N 91.81W
06/14/2016  M1.92 INCH       FAYETTE            IA   MESONET

            MESONET STATION ELDORADO /EDRI4/.

1045 PM     HEAVY RAIN       3 W SAINT JOSEPH        43.78N 91.10W
06/14/2016  M1.93 INCH       LA CROSSE          WI   MESONET

            MESONET STATION 3 W SAINT JOSEPH /C4143/.

0655 PM     HEAVY RAIN       2 SSE PRAIRIE DU CHIEN  43.02N 91.12W
06/14/2016  M1.93 INCH       CRAWFORD           WI   AWOS

            AWOS STATION PRAIRIE DU CHIEN AIRPORT /PDC/.

0945 PM     HEAVY RAIN       MOUND PRAIRIE           43.78N 91.45W
06/14/2016  M2.14 INCH       HOUSTON            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MOUND PRAIRIE
            /MDPM5/.

0800 PM     HEAVY RAIN       3 SE HIGHLAND           43.65N 91.84W
06/14/2016  M2.24 INCH       FILLMORE           MN   CO-OP OBSERVER

            .

1005 PM     HEAVY RAIN       7 N MABEL               43.62N 91.77W
06/14/2016  M2.24 INCH       FILLMORE           MN   PUBLIC

            .

0945 PM     HEAVY RAIN       3 SSE ROCKFORD          43.01N 92.93W
06/14/2016  M2.50 INCH       FLOYD              IA   MESONET

            MESONET STATION ROCKFORD-SHELL ROCK RVR
            /RKFI4/.

0945 PM     HEAVY RAIN       2 SSE BASSETT           43.03N 92.50W
06/14/2016  M2.57 INCH       CHICKASAW          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION IONIA 2W /IONI4/.

1045 PM     HEAVY RAIN       1 NNE HOUSTON           43.77N 91.57W
06/14/2016  M2.83 INCH       HOUSTON            MN   MESONET

            MESONET STATION HOUSTON /HOUM5/.

0828 PM     HEAVY RAIN       GLEN HAVEN              42.83N 91.07W
06/14/2016  M2.90 INCH       GRANT              WI   PUBLIC

            .

1052 PM     HEAVY RAIN       HAZEL GREEN             42.53N 90.43W
06/14/2016  M3.10 INCH       GRANT              WI   PUBLIC

            REPORTED AT HAZEL GREEN, WI.

0945 PM     HEAVY RAIN       4 NW ROCKLAND           43.96N 90.97W
06/14/2016  M3.24 INCH       LA CROSSE          WI   TRAINED SPOTTER

            REPORT FROM BURNS, WI.

1030 PM     HEAVY RAIN       4 NE RICEVILLE          43.40N 92.50W
06/14/2016  M3.79 INCH       HOWARD             IA   MESONET

            MESONET STATION 3 NE RICEVILLE /E4652/.

0430 PM     HEAVY RAIN       ELMA                    43.25N 92.44W
06/14/2016  M4.45 INCH       HOWARD             IA   PUBLIC

            .

0445 PM     TSTM WND GST     CHARLES CITY            43.07N 92.68W
06/14/2016  M41 MPH          FLOYD              IA   AWOS

0940 PM     TSTM WND GST     PLATTEVILLE             42.74N 90.48W
06/14/2016  M46 MPH          GRANT              WI   AWOS

0915 PM     TSTM WND GST     VIROQUA                 43.56N 90.89W
06/14/2016  M49 MPH          VERNON             WI   AWOS

0625 PM     TSTM WND GST     4 N STEWARTVILLE        43.91N 92.50W
06/14/2016  M52 MPH          OLMSTED            MN   ASOS

0659 PM     FLASH FLOOD      4 E OSAGE               43.28N 92.73W
06/14/2016                   MITCHELL           IA   EMERGENCY MNGR

            WATER OVER HIGHWAY 9 EAST OF INTERSECTION
            WITH 218.

0624 PM     FLOOD            CHARLES CITY            43.07N 92.68W
06/14/2016                   FLOYD              IA   PUBLIC

            FLOODING ON CLARK STREET.

0435 PM     TSTM WND DMG     2 NE IONIA              43.06N 92.43W
06/14/2016                   CHICKASAW          IA   LAW ENFORCEMENT

            REPORTED NEAR HIGHWAY 18.

0650 PM     FLASH FLOOD      PRAIRIE DU CHIEN        43.04N 91.14W
06/14/2016                   CRAWFORD           WI   911 CALL CENTER

            FLOODING ON NORTH AND SOUTH SIDE OF TOWN.
            ALSO OVER PARTS OF HIGHWAY 27 IN COUNTY.

0349 PM     TSTM WND DMG     1 SW FROELICH           43.00N 91.33W
06/14/2016                   CLAYTON            IA   911 CALL CENTER

            SEMI TRUCK BLOWN OVER NEAR HIGHWAYS 52 AND
            13 FROM STORM.

0706 PM     FLASH FLOOD      3 NW SARATOGA           43.40N 92.44W
06/14/2016                   HOWARD             IA   AMATEUR RADIO

            HIGH WATER REPORTED IN VARIOUS AREAS OF THE
            COUNTY.

0710 PM     FLASH FLOOD      2 W DAVIS CORNERS       43.36N 92.34W
06/14/2016                   HOWARD             IA   AMATEUR RADIO

            CARS GOING INTO FLOOD WATERS AND PART OF
            HIGHWAY 9 MAY NEED TO BE SHUT DOWN BETWEEN
            RICEVILLE AND DAVIS CORNERS.

0733 PM     FLASH FLOOD      RUDD                    43.13N 92.90W
06/14/2016                   FLOYD              IA   911 CALL CENTER

            WASHED OUT ROADS AND WATER OVER ROADS IN
            SEVERAL LOCATIONS FROM MARBLE ROCK TO RUDD
            TO NORTH OF FLOYD.

0805 PM     FLOOD            4 W ALTA VISTA          43.20N 92.50W
06/14/2016                   CHICKASAW          IA   TRAINED SPOTTER

            REPORTS OF WATER OVER ROADS AND INTO
            BASEMENTS.

0908 PM     FLOOD            1 SW LA CROSSE          43.81N 91.25W
06/14/2016                   LA CROSSE          WI   911 CALL CENTER

            STREET FLOODING WITH SOME STRANDED CARS.

0602 PM     FLASH FLOOD      2 N RICEVILLE           43.39N 92.55W
06/14/2016                   MITCHELL           IA   EMERGENCY MNGR

            WATER OVER ROAD AT 8586 ADDISON AVENUE.

0602 PM     FLASH FLOOD      2 NNW NEW HAVEN         43.31N 92.65W
06/14/2016                   MITCHELL           IA   EMERGENCY MNGR

            WATER OVER HIGHWAY 9 BETWEEN 370TH AND
            380TH.

0602 PM     FLASH FLOOD      2 ENE ORCHARD           43.24N 92.73W
06/14/2016                   MITCHELL           IA   EMERGENCY MNGR

            WATER OVER HIGHWAY 218 AT 330TH.

0615 PM     FLOOD            2 SE ORCHARD            43.21N 92.75W
06/14/2016                   FLOYD              IA   OFFICIAL NWS OBS

            SLOUGH CREEK FLOODING ACCORDING TO RIVER
            GAUGE.

0756 PM     FLASH FLOOD      ELMA                    43.25N 92.44W
06/14/2016                   HOWARD             IA   EMERGENCY MNGR

            FLOODING THROUGHOUT HOWARD COUNTY. FLOODED
            BASEMENTS IN ELMA.

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:05 PM CDTSpecial Weather StatementARXFayette, Winneshiek40 min
Jun 14, 8:00 PM CDTAreal Flood WarningARXChickasaw, Floyd, Howard, Mitchell6 hr
Jun 15, 5:05 AM CDTAreal Flood WarningARXFloyd6 hr

Nearby

River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.